# SDR IPXA2574394

- Difficulty date: July 6, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541032
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLT DECK FLOOR PANEL 211XAF DELAMINATED AFT OTBD CORNER     FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
